| Model Number |
11327600 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis icono biplane system.During an interventional patient procedure, no system movement was possible.The procedure was continued using the same system.We have no indications of any adverse effects on the health status of the involved patient.
Additional Manufacturer Narrative
Siemens is conducting a detailed investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.